Author Topic: Anyone crossing over to Ashton feel worse at first?  (Read 127 times)

[Buddie]

Anyone crossing over to Ashton feel worse at first?
« on: May 15, 2022, 08:36:41 pm »
I'm really looking for people's experience here in the beginning 1-2 months of crossing over via ashton.  I want to hear your stories.
Is it normal to feel worse in the first stages of Ashton crossover?  I'm crossing over from xanax.
The only thing I can think of that makes sense is that I am cutting the xanax at a faster rate while adding the valium and I'm feeling the w/d acutely again from the xanax.
I know the V needs time to build up, but the depression is bad, dp/dr is back, so is twitching and inner trembling, intrusive bad themed thoughts, thinking of the traumatic past, Also of how this getting off benzos is PTSD itself. blah, blah.  This is what I experienced in my xanax w/d. when it was acute.  I feel super sedated.

I am SUPER reluctant to post this because I'm vulnerable and I fear any posts that may be upsetting, telling me what I should and shouldn't do, confusing me more, or saying, oh, just call your doctor.  Don't bother posting things like that.
I'm after other folk's experience when crossing over and only from those who have done so. 

I just need encouragement (not unasked for advice).

Sorry to be so rigid, but I have to look out for my mental well-being not being triggered. 
Obviously an unwelcome reply would be, "oh, I crossover and had no problems what-so-ever".  I'm happy if that is you, but I do not need to hear that, only from those who found they were struggling at first.

Bless you all.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Anyone crossing over to Ashton feel worse at first?
« Reply #1 on: May 16, 2022, 02:04:27 pm »
I crossed from lorazapam to diazepam in 4 stages over a month. It was much harder at the start and I really found it difficult. Once I was fully over I did feel much much better.
Wishing you all the best
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.